Zur Theorie der affektlosen Gleichungen

U. Wegner

Mathematische Annalen (1935)

  • Volume: 111, page 738-742
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wegner, U.. "Zur Theorie der affektlosen Gleichungen." Mathematische Annalen 111 (1935): 738-742. <http://eudml.org/doc/159805>.

author = {Wegner, U.},
journal = {Mathematische Annalen},
pages = {738-742},
title = {Zur Theorie der affektlosen Gleichungen},
url = {http://eudml.org/doc/159805},
volume = {111},
year = {1935},

AU - Wegner, U.
TI - Zur Theorie der affektlosen Gleichungen
JO - Mathematische Annalen
PY - 1935
VL - 111
SP - 738
EP - 742
UR - http://eudml.org/doc/159805
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.